# SDR A6WA200340149

- Difficulty date: October 20, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 49,400 LBS AT 95 KNOTS FOR CONFIG WARNING, BRAKING ACTION MEDIUM.  NO BRAKE WARNINGS RECEIVED.  COMPLIED WITH RTO INSPECTION IAW 05-51-27.  NO DEFECTS NOTED.  AILERON TRIM WAS RESET TO ZERO.  SHOWED RIGHT WING UP DURING TAKEOFF.  (M)
